Q. Why do I have pale stools and bloated stomach?

Answered by
Dr. Divakara P
and medically reviewed by Dr. Hemalatha
This is a premium question & answer published on Apr 26, 2016 and last reviewed on: Feb 04, 2020

Hi doctor,

I am a 28 year old male. I am suffering from fatigue, loss of appetite, nausea, pale stools and upper abdominal bloating. I am addicted to Benadryl for the past one and a half years to get sleep. I stopped taking it over last three days.

Dr. Divakara P

Diabetology Endocrinology General Medicine Internal Medicine Pain Medicine Pulmonology (Asthma Doctors)
#

Hi,

Welcome to icliniq.com.

  • Your symptoms can be due to many conditions, but my first suspicion is liver problem.
  • Apart from liver problem it can be due to,
  1. Anemia.
  2. Vitamin deficiency.
  3. Indigestion leading to malabsorption.
  4. Problems in pancreas and gut.
  • I would recommend tests called liver function test, complete hemogram and ultrasound abdomen. Revert back with the reports.

Revert back with the reports to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Hi doctor,

I attached the report. PFA and guide accordingly. Thank you.

Dr. Divakara P

Diabetology Endocrinology General Medicine Internal Medicine Pain Medicine Pulmonology (Asthma Doctors)
#

Hi,

Welcome back to icliniq.com.

Thanks for the follow-up.

I went through your reports (attachment removed to protect patient identity), and it is normal, except for mild elevation in GGT. It means that your problem is just due to vitamin deficiency.

I recommend you to start using tablet Nurakind D3 once a day for one month, and you shall feel better.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How to identify the reason for palpitations?

Query: Hi doctor, I am suffering from heart palpitations. Also, I have occasional breathlessness. For a while, I used Propranolol. But, it did not work. So, the doctor asked me to do a thyroid test and the result was normal. I do not know what to do. Please help  Read Full »

What vitamin deficiency causes nosebleeds?

Query: Hello doctor, My mother is 68 years old, and two of her recent consecutive blood reports show very high vitamin B12 levels, over 1500. Her nose has bled for 3 to 4 times in the last six months. Last week, the bleeding was not stopping so she had to be admitted. She has undergone a valve replacement ...  Read Full »

Are high sugar and raised liver enzymes side effects of Protonix?

Query: Hi doctor, I have been taking Protonix for almost three weeks for acid reflux. I had some blood laboratory work done and it showed my AST 812 and ALT 1,115. Could this be a rare side effect of Protonix? My glucose also went up to 192 and lipase is 72. I do not drink, smoke or use drugs...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.